# SDR CALA2017100203383

- Difficulty date: October 2, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N69824
- Make and model: Boeing 737924ER
- Aircraft serial: 42179
- Aircraft time: 12,638 hours, 4,438 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Binding
- Location: R1 Door Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIRT BAR ON DOOR 1R HARD TO ARM REMOVED DEBRIS FROM FLOOR MOUNTED ESCAPE SLIDE BRACKETS OPS CHK NORMALLY REF AMM 25-66-02.
